MathSciNet Relay Station
MathSciNet bibliographic data
MR1378848 (97b:60115) 60J15
Jones, Owen Dafydd Transition probabilities for the simple random walk on the Sierpiński graph. Stochastic Process. Appl. 61 (1996), no. 1, 45–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement